×

zbMATH — the first resource for mathematics

Resonance in Sirospun yarn spinning using a variational iteration method. (English) Zbl 1141.65373
Summary: A dynamic model is established for Sirospun yarn processing. The oscillating frequencies of Sirospun spinning in vertical and horizontal directions are approximately obtained using a variational iteration method. The condition for resonance is obtained.

MSC:
65L05 Numerical methods for initial value problems involving ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
74E25 Texture in solid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zeng, Y.C.; Guo, H.F.; Yu, C.W., A novel approach to fiber/air flow, International journal of nonlinear sciences and numerical simulation, 6, 3, 329-330, (2005)
[2] Zeng, Y.C.; Yu, C.W., A bead – elastic rod model for dynamic simulation of fibers in high speed air flow, International journal of nonlinear sciences and numerical simulation, 4, 2, 201-202, (2003)
[3] Zeng, Y.-C.; Yu, C.-W., A flexible fiber model for dynamic simulation of fibers in high speed air flows, International journal of nonlinear sciences and numerical simulation, 7, 4, 427-430, (2006)
[4] Liu, Y.; Xu, L., Controlling air vortex in air-vortex spinning by zeng – he model, International journal of nonlinear sciences and numerical simulation, 7, 4, 389-392, (2006)
[5] He, J.H.; Yu, Y.P.; Yu, J.Y., A nonlinear dynamic model for two-strand yarn spinning, Textile research journal, 75, 2, 181-184, (2005)
[6] He, J.H.; Yu, Y.P.; Pan, N., Quasistatic model for two-strand yarn spinning, Mechanics research communications, 32, 2, 197-200, (2005) · Zbl 1177.70012
[7] He, J.H.; Yu, Y.P.; Yu, J.Y., A linear dynamic model for two-strand yarn spinning, Textile research journal, 75, 1, 87-90, (2005)
[8] He, J.H., Some asymptotic methods for strongly nonlinear equations, International journal of modern physics B, 20, 10, 1141-1199, (2006) · Zbl 1102.34039
[9] He, J.H.; Wu, X.H., Construction of solitary solution and compacton-like solution by variational iteration method, Chaos solitons & fractals, 29, 1, 108-113, (2006) · Zbl 1147.35338
[10] J.H. He, Variational iteration method—some recent results and new interpretations, Journal of Computational and Applied Mathematics, in press (doi:10.1016/j.cam.2006.07.009) · Zbl 1119.65049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.